The fourth type of covering-based rough sets
Zhu, William1; Wang, Fei-Yue2
Source PublicationINFORMATION SCIENCES
2012-10-15
Volume201Issue:0Pages:80-92
SubtypeArticle
AbstractAs a technique for granular computing, rough sets deal with the vagueness and granularity in information systems. Covering-based rough sets have been proposed to generalize this theory for wider application. Three types of covering-based rough sets have been studied for different situations. To make the theory more complete, this paper proposes a fourth type of covering-based rough sets. Compared with the existing ones, the new type shows its special characteristic in the interdependency between its lower and upper approximations. We carry out a systematical study of this new theory. First, we discuss basic properties such as normality, contraction, and monotone. Then we investigate the conditions for this type of covering-based rough sets to satisfy the properties of Pawlak's rough sets and study the interdependency between the lower and upper approximation operations. In addition, axiomatic systems for the lower and upper approximation operations are established. Lastly, we address the relationships between this type of covering-based rough sets and the three existing ones. (C) 2012 Elsevier Inc. All rights reserved.
KeywordRough Set Covering Granular Computing Fuzzy Set Computing With Words
WOS HeadingsScience & Technology ; Technology
WOS KeywordINCOMPLETE INFORMATION-SYSTEMS ; APPROXIMATION OPERATORS ; FUZZY-SETS ; REDUCTION ; SELECTION ; CONFLICT
Indexed BySCI
Language英语
WOS Research AreaComputer Science
WOS SubjectComputer Science, Information Systems
WOS IDWOS:000304335800007
Citation statistics
Cited Times:56[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/3663
Collection复杂系统管理与控制国家重点实验室_先进控制与自动化
Corresponding AuthorZhu, William
Affiliation1.Zhangzhou Normal Univ, Lab Granular Comp, Zhangzhou, Peoples R China
2.Chinese Acad Sci, Inst Automat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhu, William,Wang, Fei-Yue. The fourth type of covering-based rough sets[J]. INFORMATION SCIENCES,2012,201(0):80-92.
APA Zhu, William,&Wang, Fei-Yue.(2012).The fourth type of covering-based rough sets.INFORMATION SCIENCES,201(0),80-92.
MLA Zhu, William,et al."The fourth type of covering-based rough sets".INFORMATION SCIENCES 201.0(2012):80-92.
Files in This Item: Download All
File Name/Size DocType Version Access License
The fourth type of c(248KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, William]'s Articles
[Wang, Fei-Yue]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, William]'s Articles
[Wang, Fei-Yue]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, William]'s Articles
[Wang, Fei-Yue]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: The fourth type of covering-based rough sets.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.